1. A COVERING PROPERTY IN PRINCIPAL BUNDLES

A. Pakdaman; M. Attary

Volume 5, Issue 2 , Winter and Spring 2018, , Pages 91-98

Abstract
  Let $p:X\lo B$ be a locally trivial principal G-bundle and $\wt{p}:\wt{X}\lo B$ be a locally trivial principal $\wt{G}$-bundle. In this paper, by using the structure of principal bundles according to transition functions, we show that $\wt{G}$ is a covering group of $G$ if and only if $\wt{X}$ is a covering ...  Read More

2. SOLVABILITY OF FREE PRODUCTS, CAYLEY GRAPHS AND COMPLEXES

Hanieh Mirebrahimi; Fatemeh Ghanei

Volume 1, Issue 1 , Summer and Autumn 2013, , Pages 45-52

Abstract
  In this paper, we verify the solvability of free product of finite cyclic groups with topological methods. We use Cayley graphs and Everitt methods to construct suitable 2-complexes corresponding to the presentations of groups and their commutator subgroups. In particular, using these methods, we prove ...  Read More